A note on distributivity of the lattice of L-ideals of a ring


BAYRAK D., YAMAK S.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.48, no.1, pp.180-185, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.15672/hjms.2017.520
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.180-185

Abstract

Many studies have investigated the lattice of fuzzy substructures of algebraic structures such as groups and rings. In this study, we prove that the lattice of L-ideals of a ring is distributive if and only if the lattice of its ideals is distributive, for an infinitely V-distributive lattice L.